# SDR JJBA20220908001

- Difficulty date: August 23, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,881 hours, 26,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 UNDER FLOOR RH SILL BTW FRAME 19-20 CORRODED. SILL TEMPORARILY REPAIRED WITH A DOUBLER.
